MAUDE Adverse Event Report: ABBOTT MEDICAL TRICLIP G4 SYSTEM; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL TRICLIP G4 SYSTEM; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Model Number TCDS0301-XT
Medical Device Problem Codes Off-Label Use (1494); Incomplete Coaptation (2507)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported on (b)(6) 2025 that the patient presented with grade 5 functional tricuspid regurgitation (tr) for a triclip procedure.During the procedure, one mitraclip was implanted, one triclip was implanted on anterior and septal leaflet (a/s) and second triclip was implanted on posterior and septal leaflet (p/s) and it was determined that second clip had single leaflet device attachment (slda) and the clip was no longer attached to the septal leaflet.Additional third triclip was implanted to stabilize the slda.The final tr was grade 3.There were no clinically significant delays or adverse patient sequela reported.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on available information, the reported incomplete coaptation appears to be related to procedural conditions (poor imaging).A cause for the reported poor imaging could not be conclusively determined.The reported unexpected medical intervention was a result of case-specific circumstances.There is no indication of a product quality issue with respect to manufacture, design, or labeling.Code 1494 was removed.
 
Event or Problem Description
It was reported on (b)(6) 2025 that the patient presented with grade 5 functional tricuspid regurgitation (tr) for a triclip procedure.During the procedure, one triclip was implanted on anterior and septal leaflet (a/s) and second triclip was implanted on posterior and septal leaflet (p/s) and it was determined that second clip had single leaflet device attachment (slda) and the clip was no longer attached to the septal leaflet.Additional third triclip was implanted to stabilize the slda.It was also reported that one mitraclip was implanted on mitral valve.The final tr was grade 3.There were no clinically significant delays or adverse patient sequela reported.

Brand Name
TRICLIP G4 SYSTEM
Common Device Name
TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23697679
Report Number2135147-2025-07069
Device Sequence Number10375432
Product Code NPS
UDI-Device Identifier05415067047731
UDI-Public(01)05415067047731(17)260608(10)50609R1004
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P230007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/08/2026
Device Model NumberTCDS0301-XT
Device Catalogue NumberTCDS0301-XT
Device Lot Number50609R1004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRICLIP; TRICLIP STEERABLE GUIDE CATHETER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale
Patient Weight82 KG